# SDR DALA2023060904701

- Difficulty date: June 5, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,140 hours, 29,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9808280) WHILE WORKING JIC3350-7413 FOUND EMERGENCY LIGHT BATTERY WOULD NOT TEST FOR MINIMUM TIME AFTER CHARGING CYCLE @ROW 17A. R/R EMERGENCY LIGHT BATTERY @17A IAW B737-800 AMM 33-51. OPS TEST NORMAL.
